# SDR ASAA2018091726145

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 26,003 hours, 7,548 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH008344
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 26,003 hours, 7,548 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG LEAKING OIL. GROUNDED - YES. REMOVED & REPLACED IDG NR 1 IAW AMM 24-11-11. C/W INSTALLATION TEST PER AMM 24-11-00-700-802. CK GOOD. NO LEAKS.
